Alert archive / Missouri / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 178, NWS Springfield, MO

July 6, 2013Shannon County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Jul 6, 2013, 4:15 PM CDT for Shannon County, Missouri. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 6, 2013, 4:15 PM CDT (21:15 UTC)
Expired
Jul 6, 2013, 4:45 PM CDT
In force
30 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

County Shannon County, MO

The radar

The St Louis radar (KLSX), 169 km from the middle of the area, began a volume at 21:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 9.3 hours before the alert went out and 239 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2013-07-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 336 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2013-07-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 12 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
336 J/kg
Mixed-layer CIN
-144 J/kg
Mixed-layer LCL
1567 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
12 m²/s²
0-3 km storm-relative helicity
47 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

268 
WUUS53 KSGF 062115
SVRSGF
MOC203-062145-
/O.NEW.KSGF.SV.W.0178.130706T2115Z-130706T2145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
415 PM CDT SAT JUL 6 2013

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN SHANNON COUNTY IN SOUTH CENTRAL MISSOURI...

* UNTIL 445 PM CDT

* AT 411 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER NORTHEASTERN
  SHANNON COUNTY...AND MOVING SOUTH AT 15 MPH.

  HAZARD...QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...DAMAGE TO VEHICLES IS EXPECTED.

* LOCATIONS IMPACTED INCLUDE...
  MIDRIDGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3707 9126 3742 9136 3742 9118 3732 9117
      3731 9115 3726 9115 3725 9111 3720 9111
      3721 9109 3717 9106 3717 9103 3716 9102
      3710 9101
TIME...MOT...LOC 2115Z 343DEG 14KT 3729 9121

HAIL...1.00IN
WIND...<50MPH

$$

BOXELL
2 follow-up statements
136 
WWUS53 KSGF 062127
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
427 PM CDT SAT JUL 6 2013

MOC203-062145-
/O.CON.KSGF.SV.W.0178.000000T0000Z-130706T2145Z/
SHANNON MO-
427 PM CDT SAT JUL 6 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
SHANNON COUNTY UNTIL 445 PM CDT...

AT 425 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER EAST CENTRAL
SHANNON COUNTY...AND MOVING SOUTH AT 15 MPH.

HAZARD...QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...DAMAGE TO VEHICLES IS EXPECTED.

LOCATIONS IMPACTED INCLUDE...
MIDRIDGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3719 9124 3741 9129 3742 9118 3732 9117
      3731 9115 3726 9115 3724 9111 3722 9111
TIME...MOT...LOC 2127Z 343DEG 14KT 3725 9119

HAIL...1.00IN
WIND...<50MPH

$$

BOXELL
668 
WWUS53 KSGF 062136
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
436 PM CDT SAT JUL 6 2013

MOC203-062147-
/O.EXP.KSGF.SV.W.0178.000000T0000Z-130706T2145Z/
SHANNON MO-
436 PM CDT SAT JUL 6 2013

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN SHANNON COUNTY
WILL EXPIRE AT 445 PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.

LAT...LON 3719 9124 3741 9129 3742 9118 3732 9117
      3731 9115 3726 9115 3724 9111 3722 9111
TIME...MOT...LOC 2137Z 343DEG 14KT 3721 9118

$$

BOXELL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 6, 1:46 PM CDT, 2 hours 29 minutes earlier.

Area forecast discussion, Jul 6, 1:46 PM CDT, 2 hours 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
146 PM CDT SAT JUL 6 2013

.SHORT TERM...(THIS EVENING THROUGH SUNDAY)
ISSUED AT 105 PM CDT SAT JUL 6 2013

THE CENTER OF A PERSISTENT UPPER LEVEL LOW NOW MOVING INTO SE MO
CONTINUES TO INFLUENCE OUR EASTERN CWFA WITH SOME DIURNALLY DRIVEN
SHOWER/THUNDERSTORM POTENTIAL THROUGH EARLY EVENING. WATER VAPOR
IMAGERY SHOWS MID/UPPER LEVEL MOISTURE WRAPPING AROUND THE LOW
OVER THE EASTERN CWFA. CUMULUS FIELD IS STARTING TO BUBBLE OVER
THIS AREA. AN AREA ROUGHLY EAST OF MO HIGHWAY 5 WILL SEE THE BEST
CHANCE FOR AN ISOLATED STRONGER STORM OR TWO...SIMILAR TO THE PAST
COUPLE OF DAYS...WITH UNCAPPED ML CAPE VALUES IN THE NEIGHBORHOOD
OF 1500-2000 J/KG. MESONET OBS AND LIMITED AIRPORT DATA SHOW A
WEAK AREA OF CONVERGENCE FROM THE ROLLA AREA SOUTH TO THE MOUNTAIN
GROVE/WILLOW SPGS AREA.

EXTENSIVE CLOUDS OVER EASTERN KS AND FAR WESTERN MISSOURI...DUE IN
PART BECAUSE OF THIS MORNING'S SHOWERS...WILL KEEP TEMPERATURES
DOWN OVER PARTS OF THE WESTERN CWFA FOR THIS AFTERNOON AND CAN'T
RULE OUT SOME LIGHT SPRINKLES/SHOWERS IN THAT AREA IN THE NEAR
TERM.

ONCE DIURNAL CONVECTION DIMINISHES SHORTLY AFTER SUNSET...CONDITIONS
WILL BE QUIET. STRAY OVERNIGHT/LATE NIGHT/EARLY MORNING ELEVATED
SHOWERS OVER THE NORTHERN CWFA WILL BE POSSIBLE WITH SOME WEAK
CONVERGENCE WITH A MODEST VEERING LOW LEVEL JET. HOWEVER THE
CONVERGENCE ZONE SHIFTS NORTHEAST OF THE REGION WITH TIME TOWARD
12Z. MAY PUT IN SOME SMALL POPS FOR THIS...BUT CHANCES LOOK A
LITTLE WEAKER/SMALLER COMPARED TO LAST NIGHT'S SET UP FOR SHOWERS
(THAT OCCURRED OVER THE WESTERN CWFA).

WILL NEED TO WATCH FOR SOME FOG POTENTIAL IN OUR FAR SOUTHEAST
COUNTIES TONIGHT AS LOW CLOUDS/STRATUS POTENTIAL OVER THE MS VLY
DELTA AREA TRIES TO MOVE UP INTO THE EASTERN OZARKS. HAVE SEEN
SOME LATE NIGHT FOG OVER THE LAST COUPLE OF DAYS...PARTICULAR IN
PARTS OF SHANNON/OREGON COUNTIES.

.LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY)
ISSUED AT 105 PM CDT SAT JUL 6 2013

NO BIG CHANGES ARE EXPECTED IN THE FORECAST AS A FLAT UPPER RIDGE
BECOMES ESTABLISHED OVER THE REGION IN THE WAKE OF THE EXITING
UPPER LOW. A SHORTWAVE PASSING TO THE NORTH WILL FLATTEN THE RIDGE
AND PUSH A TYPICAL MIDSUMMER COLD FRONT INTO THE REGION DURING
THE MIDWEEK PERIOD. THIS FRONT WILL EASE SOUTH AND WEAKEN RATHER
THAN PLOW THROUGH...SO PERIODS OF SCATTERED CONVECTION WILL BE
POSSIBLE DURING THE MIDWEEK PERIOD...LATE TUE...WED...AND THU.

BY LATE WED...THU...FRI...ANOTHER SHORTWAVE WILL MOVE ESE FROM
THE NORTHERN PLAINS INTO THE MIDWEST PUSHING THE TAIL END OF A
FRONT INTO EASTERN MO WITH ADDITIONAL CHANCES OF ISOLATED-SCATTERED
CONVECTION. BY THIS TIME A MORE AMPLIFIED UPPER LEVEL PATTERN WILL
DEVELOP WITH A RIDGE OVER THE ROCKIES AND MODEST NW FLOW OVER OUR
REGION. MEDIUM RANGE GUIDANCE IS IN FAIRLY GOOD AGREEMENT IN
SHIFTING THE UPPER RIDGE A BIT FARTHER EAST INTO THE PLAINS BY FRI
WITH POTENTIALLY WARMER TEMPERATURES.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SUNDAY AFTERNOON)
ISSUED AT 1234 PM CDT SAT JUL 6 2013

CLOUD COVER OVER THE REGION IS EXPECTED TO REMAIN VFR THROUGH THE
FORECAST MAKING FOR GOOD FLIGHT CONDITIONS. WINDS WILL REMAIN OUT
OF THE SOUTH TO SOUTHEAST.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&

SHORT TERM...DSA
LONG TERM...DSA
AVIATION...HATCH
Hazardous weather outlook, Jul 6, 4:06 PM CDT, 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
406 PM CDT SAT JUL 6 2013

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-072115-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
406 PM CDT SAT JUL 6 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

WEATHER HAZARDS EXPECTED...

  LIMITED HAIL RISK.
  LIMITED THUNDERSTORM WIND DAMAGE RISK.
  LIMITED LIGHTNING RISK.
  LIMITED FOG RISK.

DISCUSSION...

ISOLATED THUNDERSTORMS ARE POSSIBLE OVER EASTERN SECTIONS OF THE
MISSOURI OZARKS MAINLY ALONG AND EAST OF A LINE FROM TUSCUMBIA TO
GAINESVILLE. AN ISOLATED STRONG STORM OR TWO WILL BE POSSIBLE
WITH GUSTY WINDS AND ONE INCH HAIL. STORMS WILL DIMINISH EARLY
THIS EVENING.

AREAS OF PATCHY DENSE LATE NIGHT AND EARLY MORNING FOG WILL BE
POSSIBLE OVER SOUTH CENTRAL MISSOURI AFTER 4 AM...MAINLY EAST OF
A SALEM TO WEST PLAINS LINE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THERE WILL BE A CHANCE FOR SCATTERED THUNDERSTORMS AT TIMES FROM
LATE TUESDAY THROUGH THURSDAY AS A FRONT MOVES SOUTH INTO THE
AREA....STALLS...AND THEN WEAKENS. THE TAIL END OF ANOTHER FRONT
MOVING THROUGH THE MIDWEST MAY STALL OVER EASTERN MISSOURI WITH
ADDITIONAL CHANCES FOR ISOLATED TO SCATTERED THUNDERSTORMS
FRIDAY.

AFTERNOON HEAT INDEX VALUES IN THE MID AND UPPER 90S WILL BECOME
INCREASINGLY COMMON EARLY NEXT WEEK AND REMAIN IN PLACE THROUGH
FRIDAY.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

DSA

In the hours before

Special weather statement, Jul 6, 1:52 PM CDT, 2 hours 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
152 PM CDT SAT JUL 6 2013

MOZ082-061915-
TEXAS MO-
152 PM CDT SAT JUL 6 2013

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN TEXAS COUNTY UNTIL
215 PM CDT...

AT 149 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES SOUTHWEST OF EUNICE...OR 12 MILES
SOUTHEAST OF HOUSTON...MOVING NORTHEAST AT 5 MPH. PENNY SIZE HAIL IS
EXPECTED WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE SUMMERSVILLE.

THUNDERSTORMS POSE A VARIETY OF HAZARDS TO THOSE OUTDOORS...INCLUDING
HAIL... STRONG WINDS THAT CAN CREATE DANGEROUS FLYING PROJECTILES AND
DEBRIS...AS WELL AS DEADLY CLOUD TO GROUND LIGHTNING. IF YOU ARE IN
THE PATH OF THIS STORM...MOVE INDOORS TO A STURDY SHELTER
IMMEDIATELY.

LAT...LON 3730 9191 3737 9165 3711 9166 3708 9184
      3714 9196
TIME...MOT...LOC 1852Z 247DEG 5KT 3719 9183

HATCH
Special weather statement, Jul 6, 2:10 PM CDT, 2 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
210 PM CDT SAT JUL 6 2013

MOZ082-083-061945-
DENT MO-TEXAS MO-
210 PM CDT SAT JUL 6 2013

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL TEXAS AND
SOUTHWESTERN DENT COUNTIES UNTIL 245 PM CDT...

AT 208 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES SOUTHWEST OF MONTAUK...OR 11 MILES
NORTHEAST OF HOUSTON...MOVING EAST AT 15 MPH. PENNY SIZE HAIL...AND
WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE LICKING AND RAYMONDVILLE.

OTHER LOCATIONS IN THIS SIGNIFICANT WEATHER ADVISORY INCLUDE MONTAUK
STATE PARK.

THUNDERSTORMS POSE A VARIETY OF HAZARDS TO THOSE OUTDOORS...INCLUDING
HAIL... STRONG WINDS THAT CAN CREATE DANGEROUS FLYING PROJECTILES AND
DEBRIS...AS WELL AS DEADLY CLOUD TO GROUND LIGHTNING. IF YOU ARE IN
THE PATH OF THIS STORM...MOVE INDOORS TO A STURDY SHELTER
IMMEDIATELY.

LAT...LON 3742 9164 3742 9165 3735 9165 3728 9165
      3730 9186 3750 9187 3752 9163
TIME...MOT...LOC 1910Z 278DEG 14KT 3740 9176

HATCH
Special weather statement, Jul 6, 2:42 PM CDT, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
242 PM CDT SAT JUL 6 2013

MOZ083-062015-
DENT MO-
242 PM CDT SAT JUL 6 2013

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL DENT COUNTY UNTIL
315 PM CDT...

AT 238 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR ANUTT...OR 10 MILES WEST OF SALEM...MOVING
SOUTHEAST AT 5 MPH. PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE
EXPECTED WITH THIS STORM.

THIS STORM WILL GENERALLY REMAIN OVER RURAL AREAS OF WEST CENTRAL
DENT COUNTY.

THUNDERSTORMS POSE A VARIETY OF HAZARDS TO THOSE OUTDOORS...INCLUDING
HAIL... STRONG WINDS THAT CAN CREATE DANGEROUS FLYING PROJECTILES AND
DEBRIS...AS WELL AS DEADLY CLOUD TO GROUND LIGHTNING. IF YOU ARE IN
THE PATH OF THIS STORM...MOVE INDOORS TO A STURDY SHELTER
IMMEDIATELY.

LAT...LON 3755 9165 3755 9175 3772 9177 3776 9166
      3762 9153
TIME...MOT...LOC 1943Z 335DEG 4KT 3768 9170

HATCH
Special weather statement, Jul 6, 3:28 PM CDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
328 PM CDT SAT JUL 6 2013

MOZ071-062100-
PHELPS MO-
328 PM CDT SAT JUL 6 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN PHELPS COUNTY UNTIL
400 PM CDT...

AT 327 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR ST. JAMES...OR 8 MILES EAST OF ROLLA...
MOVING SOUTHEAST AT 15 MPH. PENNY SIZE HAIL...AND WINDS AROUND 50 MPH
ARE EXPECTED WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE ST. JAMES.

INTERSTATE 44 BETWEEN MILE MARKERS 189 AND 199 WILL ALSO BE IMPACTED
BY THIS STORM.

THUNDERSTORMS POSE A VARIETY OF HAZARDS TO THOSE OUTDOORS...INCLUDING
HAIL... STRONG WINDS THAT CAN CREATE DANGEROUS FLYING PROJECTILES AND
DEBRIS...AS WELL AS DEADLY CLOUD TO GROUND LIGHTNING. IF YOU ARE IN
THE PATH OF THIS STORM...MOVE INDOORS TO A STURDY SHELTER
IMMEDIATELY.

LAT...LON 3783 9166 3803 9174 3805 9171 3805 9164
      3810 9163 3808 9152 3806 9151 3783 9152
TIME...MOT...LOC 2029Z 317DEG 15KT 3797 9163

HATCH
Special weather statement, Jul 6, 4:06 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
406 PM CDT SAT JUL 6 2013

MOZ071-062130-
PHELPS MO-
406 PM CDT SAT JUL 6 2013

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL PHELPS COUNTY UNTIL 430
PM CDT...

AT 401 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR NEWBURG...OR 6 MILES SOUTHWEST OF ROLLA...
MOVING SOUTHEAST AT 5 MPH. PENNY SIZE HAIL...AND WINDS AROUND 50 MPH
ARE EXPECTED WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE DOOLITTLE...JEROME...NEWBURG...NORTHWYE
AND ROLLA.

INTERSTATE 44 BETWEEN MILE MARKERS 169 AND 186 WILL ALSO BE IMPACTED
BY THIS STORM.

PEOPLE IN CENTRAL PHELPS COUNTY...INCLUDING NEWBURG AND DOOLITTLE...
SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE
WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE
WEATHER THREATEN.

LAT...LON 3782 9167 3772 9202 3801 9202 3801 9199
      3801 9197 3802 9196 3806 9182 3805 9179
TIME...MOT...LOC 2106Z 336DEG 6KT 3790 9187

BOXELL
Special weather statement, Jul 6, 4:11 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
411 PM CDT SAT JUL 6 2013

MOZ098-062145-
SHANNON MO-
411 PM CDT SAT JUL 6 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN SHANNON COUNTY UNTIL
445 PM CDT...

AT 406 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 3 MILES NORTH OF MIDRIDGE...OR 25 MILES SOUTHEAST
OF SALEM...MOVING SOUTHEAST AT 15 MPH. PENNY SIZE HAIL IS EXPECTED
WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE MIDRIDGE.

PEOPLE IN NORTHEASTERN SHANNON COUNTY SHOULD MONITOR THE WEATHER
SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO
TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

LAT...LON 3720 9109 3713 9125 3742 9138 3742 9121
      3742 9120 3741 9117 3732 9117 3731 9115
      3726 9115 3725 9111 3721 9112
TIME...MOT...LOC 2111Z 323DEG 13KT 3737 9120

BOXELL

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 6, 1:52 PM CDTSpecial Weather StatementSGFTexas23 min
Jul 6, 2:10 PM CDTSpecial Weather StatementSGFTexas35 min
Jul 6, 2:42 PM CDTSpecial Weather StatementSGFDent33 min
Jul 6, 3:28 PM CDTSpecial Weather StatementSGFPhelps32 min
Jul 6, 4:06 PM CDTSpecial Weather StatementSGFPhelps24 min
Jul 6, 4:11 PM CDTSpecial Weather StatementSGFShannon34 min
Jul 6, 4:35 PM CDTSevere Thunderstorm WarningSGFPhelps40 min
Jul 6, 5:16 PM CDTFlash Flood WarningSGFPhelps3 hr

Nearby

Severe Thunderstorm Warnings in Missouri, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.